IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev ET Conf / Next ET Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Educational Technology (ET) [schedule] [select]
Chair Setsuo Yokoyama (Tokyo Gakugei Univ.)
Vice Chair Takako Akakura (Tokyo Univ. of Science)
Secretary Shoichi Nakamura (Fukushima Univ.), Hideyuki Suzuki (Ibaraki Univ.)
Assistant Yasuhiro Fujiwara (Iwate Pref. Univ.)

Conference Date Sat, Dec 15, 2007 09:25 - 17:05
Topics
【キーワード:バーチャルリアリティ,VR酔い,IPT,コンテンツ制作,インタラクティブ学習,仮想体験学習,臨場感,没入感,立体視,教育評価,教材開発,授業実践 】
 
Conference Place  
Contact
Person
092-642-2111
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

  07:00-07:05 Opening Address ( 5 min. )
Sat, Dec 15 AM 
09:25 - 10:40
(1) 09:25-09:50 Using Lecture Slide Footer as a Label to Make Index of Lecture Video ET2007-55 Munenori Inoue, Toshihiko Shimokawa (Kyusyu Sangyo Univ.)
(2) 09:50-10:15 The Study of Adaptive Content Structure on e-Learning ET2007-56 Naomi Nagata, Toshio Okamoto (UEC)
(3) 10:15-10:40 Extracting Learners' Latent Interpretations on the Contexts of a Manga Textbook about Business Behaviors ET2007-57 Daisuke Hotta, Osamu Koshiyama, Takashi Yamada, Atsushi Yoshikawa (Tokyo Tech), Hideo Yamamoto (Hitotsubashi Univ.), Takao Terano (Tokyo Tech)
  10:40-10:50 Break ( 10 min. )
Sat, Dec 15 AM 
10:50 - 12:05
(4) 10:50-11:15 Mobile Systems for Contextual Learning ET2007-58 Henning Breuer, Mitsuji Matsumoto (Waseda Univ.)
(5) 11:15-11:40 Proposal of a Regional Laboratory Support System with Web Technology
-- Utilization of e-Learning System in Regional Information Map Project --
ET2007-59
Shinichirou Gou, Kazuhiro Notomi, Kazumi Komiya, Yoshimichi Ogawa (KAIT)
(6) 11:40-12:05 the construction about the Web exhibition or prezentation system for the Multimedia contents
-- system construction and enquate result --
ET2007-60
Atsushi Tsubokura (NBU), Nobuto Matsubara (SRA)
  12:05-13:25 Lunch Break ( 80 min. )
Sat, Dec 15 PM 
13:25 - 14:40
(7) 13:25-13:50 Attempt of Computer Based Testing in Radiological technologist education ET2007-61 Norio Sekine, Jun Ueno, Yoshiyuki Nyuui, Masahiro Fukushi (TMU)
(8) 13:50-14:15 Consideration of Presenting Force for Assisting Motion in the Motor Rehabilitation Support System for Upper Extremity ET2007-62 Atsushi Kanbe, Yukihiro Matsubara, Noriyuki Iwane (Hiroshima City Univ.)
(9) 14:15-14:40 A Pilot Study for Effective Learning Materials using Three Dimensional Video System ET2007-63 Yusuke Morita (Waseda Univ.), Takashi Fujiki, Kosuke Terashima (Nagasaki Univ.)
  14:40-14:50 Break ( 10 min. )
Sat, Dec 15 PM 
14:50 - 16:05
(10) 14:50-15:15 Study on Effective Use Scene of Multi Aspect Type VR Teaching Material in Astronomical Education ET2007-64 Norio Setozaki (Kyushu Univ), Yusuke Morita (Waseda Univ), Takashi Takeda (Kyushu Univ)
(11) 15:15-15:40 Development and Educational Usage of VR Learning Materials about Atomic Bomb ET2007-65 Takashi Fujiki (Nagasaki Univ.), Yusuke Morita (Waseda Univ.), Kosuke Terashima, Daisuke Yagyu (Nagasaki Univ.), Takashi Takeda (Kyushu Univ.), Reiji Aibara, Tohru Kondo (Hiroshima Univ.)
(12) 15:40-16:05 Lunar Surface Navigation System Using Augmented Reality
-- Exhibition at National Museum of Nature and Science and the Evaluation --
ET2007-66
Kikuo Asai, Tomotsugu Kondo (NIME), Hideaki Kobayashi (SOKENDAI), Akira Mizuki (Transfer Orbit), Hiroyuki Arita (National Museum of Nature and Science)
  16:05-16:15 Break ( 10 min. )
Sat, Dec 15 PM 
16:15 - 17:05
(13) 16:15-16:40 Interlude : VR Edutainment Materials for Elementary Dynamics Experiment
-- GUI Model of 3D Operation with HI Input Device --
ET2007-67
Takahito Tomida, Yuma Hanafusa, Shun Tokuyama, Hiroyuki Tominaga (Kagawa Univ.)
(14) 16:40-17:05 Development and practice of individualized learning oriented student engineering experimentation support system ET2007-68 Yusuke Arakawa, Masato Takekawa, Kazuo Kato (Tohoku Gakuin Univ.), Hitoshi Sasaki (Takushoku Univ.), Arimitsu Shikoda (Tohoku Gakuin Univ.)

Contact Address and Latest Schedule Information
ET Technical Committee on Educational Technology (ET)   [Latest Schedule]
Contact Address Hideyuki Suzuki(Ibaraki University)
TEL +81-29(228)8112, FAX +81-29(228)8199
E-:demxiba 


Last modified: 2007-12-07 23:31:10


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to ET Schedule Page]   /  
 
 Go Top  Go Back   Prev ET Conf / Next ET Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan